Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Output flow of single-line queuing systems

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. S. Korolyuk, “Residence time of a semi-Markov process in a fixed set of states,” Ukrainsk. Matem. Zh.,17, No. 3 (1965).

  2. 2.

    R. Pyke, “Markov renewal processes with finitely many states,” Annals of Math. Stat.,32 (1961).

  3. 3.

    D. Riordan, Probability Queuing Systems [in Russian], Svyaz', Moscow (1966).

  4. 4.

    S. N. Simonova, “Multiline system with losses with incoming semi-Markov flow of requirements,” Kibernetika, No. 6 (1967).

  5. 5.

    M. V. Yapovits'kii, “Output of a one-line servicing system with losses,” Dokl. Akad. Nauk UkrSSR, No. 10 (1961).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 21, No. 4, pp. 501–510, July–August, 1969.

In conclusion, the author expresses his deep appreciation to V.S. Korolyuk for his valuable comments.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Simonova, S.N. Output flow of single-line queuing systems. Ukr Math J 21, 428–435 (1969).

Download citation


  • Output Flow